# SDR CALA2021070901056

- Difficulty date: July 9, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 86,655 hours, 33,338 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21684
- Part serial: 2172
- Condition: Dragging
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HOT BRAKES INDICATED AFTER TAKEOFF. #1 BRAKE WAS INDICATING APPX 330 AND 2-3-4 APPX 70. CREW DID NOT NOTICE ANY PULLING DURING TAXI. WILL NEED TO CONFIRM NO DRAGGING BRAKE ON ARRIVAL. SEE LOG PAGE 6614720(RPL #1 MLG BRAKE ASSY REF AMM 32-42-27,BRAKE FUNCTION NORMAL)
